Affordable Access

Publisher Website

Giant magnetoimpedance in composite wires with insulator layer between non-magnetic core and soft magnetic shell

Authors
Journal
Journal of Magnetism and Magnetic Materials
0304-8853
Publisher
Elsevier
Publication Date
Volume
300
Issue
1
Identifiers
DOI: 10.1016/j.jmmm.2005.10.149
Keywords
  • Composite Wires
  • Magnetoimpedance

Abstract

Abstract A method for calculation of the magnetoimpedance in composite wires having an insulator layer between non-magnetic core and soft magnetic shell is described. It is assumed that the magnetic shell has a helical anisotropy and the driving current flows through the core only. The distribution of eddy currents and expressions for the impedance are found by means of a solution of Maxwell equations taking into account the magnetization dynamics within the shell governed by the Landau–Lifshitz equation. The effect of the insulator layer on the magnetoimpedance is analyzed.

There are no comments yet on this publication. Be the first to share your thoughts.